On random interpolation

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)129-133
Number of pages5
JournalJournal of the Australian Mathematical Society
Volume1
Issue number2
DOIs
Publication statusPublished - 1960

Fingerprint

Interpolate

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On random interpolation. / Erdős, P.

In: Journal of the Australian Mathematical Society, Vol. 1, No. 2, 1960, p. 129-133.

Research output: Contribution to journalArticle

@article{c21974966f7f4878a4389b18c7749c9c,
title = "On random interpolation",
author = "P. Erdős",
year = "1960",
doi = "10.1017/S1446788700025507",
language = "English",
volume = "1",
pages = "129--133",
journal = "Journal of the Australian Mathematical Society",
issn = "1446-7887",
publisher = "Cambridge University Press",
number = "2",

}

TY - JOUR

T1 - On random interpolation

AU - Erdős, P.

PY - 1960

Y1 - 1960

UR - http://www.scopus.com/inward/record.url?scp=84959601884&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84959601884&partnerID=8YFLogxK

U2 - 10.1017/S1446788700025507

DO - 10.1017/S1446788700025507

M3 - Article

VL - 1

SP - 129

EP - 133

JO - Journal of the Australian Mathematical Society

JF - Journal of the Australian Mathematical Society

SN - 1446-7887

IS - 2

ER -